American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Tianxin Cai and Deyi Chen. A new variant of the Hilbert-Waring problem. Math. Comp. 82 (2013) 2333-2341.
Abstract, references, and article information
View Article: PDF

[2] Timothy Caley. The Prouhet-Tarry-Escott problem for Gaussian integers. Math. Comp. 82 (2013) 1121-1137.
Abstract, references, and article information
View Article: PDF

[3] Peter Borwein, Petr Lisonek and Colin Percival. Computational investigations of the Prouhet-Tarry-Escott Problem. Math. Comp. 72 (2003) 2063-2070. MR 1986822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Daniel J. Bernstein. Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$. Math. Comp. 70 (2001) 389-394. MR 1709145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jean-Marc Deshouillers, François Hennecart, Bernard Landreau and appendix by I. Gusti Putu Purnaba. 7373170279850. Math. Comp. 69 (2000) 421-439. MR 1651751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hiroshi Sekigawa and Kenji Koyama. Nonexistence conditions of a solution for the congruence $x_1^k +\cdots + x_s^k \equiv N (\mod p^n)$. Math. Comp. 68 (1999) 1283-1297. MR 1627821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] F. Bertault, O. Ramaré and P. Zimmermann. On sums of seven cubes. Math. Comp. 68 (1999) 1303-1310. MR 1642805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. H. E. Cohn. A conjecture of Erdös on 3-powerful numbers. Math. Comp. 67 (1998) 439-440. MR 1432127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Chung-Chiang Chou and Yuefan Deng. Decomposing 40 billion integers by four tetrahedral numbers. Math. Comp. 66 (1997) 893-901. MR 1397442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Randy L. Ekl. Equal sums of four seventh powers. Math. Comp. 65 (1996) 1755-1756. MR 1361807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J.-M. Deshouillers and F. Dress. Numerical results for sums of five and seven biquadrates and consequences for sums of $19$ biquadrates . Math. Comp. 61 (1993) 195-207. MR 1201766.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] L. N. Vaserstein. Sums of cubes in polynomial rings . Math. Comp. 56 (1991) 349-357. MR 1052104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jeffrey M. Kubina and Marvin C. Wunderlich. Extending Waring's conjecture to $471,600,000$ . Math. Comp. 55 (1990) 815-820. MR 1035936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Francine Delmer and Jean-Marc Deshouillers. On the computation of $g(k)$ in Waring's problem . Math. Comp. 54 (1990) 885-893. MR 1011440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] P. Shiu. Counting sums of two squares: the Meissel-Lehmer method . Math. Comp. 47 (1986) 351-360. MR 842141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1